Adjoint ideals and Gorenstein blowups in two-dimensional regular local rings

Eero Hyry, Yukio Nakamura, Lauri Ojala

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this article we investigate when a complete ideal in a two-dimensional regular local ring is a multiplier ideal of some ideal with an integral multiplying parameter. In particular, we show that this question is closely connected to the Gorenstein property of the blowup along the ideal.
Original languageEnglish
JournalMathematische Zeitschrift
Volume254
Issue number4
Pages (from-to)767-783
Number of pages17
ISSN0025-5874
DOIs
Publication statusPublished - 2006
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this